MathSciNet Relay Station
MathSciNet bibliographic data
MR257004 (41 #1659) 10.42
Kolesnik, G. A. An improvement of the remainder term in the divisor problem. (Russian) Mat. Zametki 6 1969 545–554.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement